# SDR 08FDEA01582

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 334 FT IS DELAMINATED. REPAIRED PANEL 334 FT BY DRILLING OUT DAMAGED AREA AND APPLYING ADHESIVE / FIBERGLASS OVERLAY REPAIR IAW SRM 51-77-12;  PG 225 & 55-13-13 PG 215. APPLIED CONDUCTIVE COAT IAW SRM 51-23-20.   PRIMED & PAINTED IAW AMM 51-23-10-0.
